Oh the pain
AnonymousJune 18, 2007 at 10:09 pm
I am in my second year of recovery from a second bout of gbs and this time I had so much nerve damage to my legs that they are in constant pain. I take Ultracet ( or tramadol which I think is the generic) and I would not be able to function without it. I take 2 tablets twice a day (325mg each) and when I miss a dose or am late I feel the pain and then emotions set in on top of it. It doesnt affect driving or fuctioning for daily routines. I think it is a higher dose of Acitamidaphene (sp?) and something else but I love it and I can take it alot more often but I hate drugs so I only take more if we are on vacation or more active so I can make it through the activities. Hope this helped.
AnonymousJune 18, 2007 at 10:53 pm
I have very bad spasms in my arms/hands and feet/legs, especially in the evenings, and I take Baclofen for it. It’s working very well for me to control the spasms, and I experience very few side effects. At first I felt a few more pins and needles in my feet when I initially began taking it, but after my body adjusted, that stopped. Now I just feel nice and relaxed, and grateful to have the pain of crazy muscle spasms disappear. Love it!
AnonymousJune 23, 2007 at 11:36 am
I take Dilaudid (Hydromorphone) which is more potent than morphine.
It is VERY difficult to find a doctor willing to prescribe it, especially for long-term use.
I have been taking morphine or Dilaudid for ten years now! I am NOT addicted.
Just for “fun” I routinely stop taking any pain meds completely for a week or so…..and I have never had any “withdrawal symptoms”, just pain.
For spasms though, I take Valium. Also a med that doctors don’t want to prescribe.
The “war on drugs” would rather see people suffer needlessly in the cause of “going after the abusers”….. The DEA has intimidated the medical profession thoroughly!
I’m also taking Neurontin and Cymbalta.
You must be logged in to reply to this topic.